# SDR MALA020633

- Difficulty date: November 4, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OF FLIGHT NR 3387 LANDING GEAR WOULD NOT COMPLETE ITS RETRACTION CYCLE.  INTRANSIT LIGHT STAYED ON WITH HYDRAULIC PUMP RUNNING CONTINUOUSLY.  GEAR EXTENDED NORMALLY.  AIR RETURN TO CWA.  MAINTENANCE FOUND NOSE UPLOCK SWITCH TO BE ADJUSTED RIGHT AT ACTUATION POINT.  ADJUSTED UPLOCK SWITCH IAW SAAB MM 32-61-15.  OPS CHECK GOOD.
